# SDR HNAA0600034

- Difficulty date: April 29, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- Aircraft time: 35,029 hours, 38,153 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING ODOR FOLLOWED BY SMOKE IN COCKPIT WHICH CAME FROM F/O'S FLOOR SECTION.  POWERED AIRCRAFT DOWN IMMEDIATELY.  INSPECTED AREA UNDER COCKPIT FLOOR FROM PRESSURE PANEL, INSPECTED F/O'S CIRCUIT BREAKER PANEL RAN BOTH ENGINES AT FLIGHT IDLE FOR 15 MINS.  WITH APU GEN ON LINE RT SECONDARY BUSS CYCLED OFF AND ON.  SUSPECT PROBLEM WITH APU GENERATING SYSTEM.  INSPECTED APU CABLES AT FWD BULKHEAD AND APU CONTACTOR.  INSPECTED RELAY PANEL IN COAT CLOSET, F/O'S CB PANEL AND INVERTERS.  EVALUATION FLIGHT SATISFACTORY.
